# SDR EIAA970037

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Emergency Exit
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND LEFT FORWARD EXIT CUTOUT JAMB HAS 4 GOUGES.  BURNISHED GOUGES PER SRM 53-01 FIGURE 1.  STOP DRILLED CRACKS PER SRM 53-05 FIGURE 32.  HFEC INSPECTED PER NDT SRM INDICATED CRACK TERMINATED.  FABRICATED AND INSTALLED REPAIR PER SRM 53-05 FIGURE 32.  (M)
